Уравнение гиперболо- параболического типа
- Volume: 45, Issue: 2, page 259-269
- ISSN: 0368-8666
Access Full Article
topHow to cite
topПискунов, Н.. "Уравнение гиперболо- параболического типа." Matematiceskij sbornik 45.2 259-269. <http://eudml.org/doc/64970>.
@article{Пискунов,
author = {Пискунов, Н.},
journal = {Matematiceskij sbornik},
keywords = {Differential equations, general theory},
language = {rus},
number = {2},
pages = {259-269},
publisher = {Tipogr. Lissnera i Sobko},
title = {Уравнение гиперболо- параболического типа},
url = {http://eudml.org/doc/64970},
volume = {45},
}
TY - JOUR
AU - Пискунов, Н.
TI - Уравнение гиперболо- параболического типа
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 2
SP - 259
EP - 269
LA - rus
KW - Differential equations, general theory
UR - http://eudml.org/doc/64970
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.